# SDR JDWA20170720001

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N864SF
- Make and model: Cessna 208B
- Aircraft serial: 208B0864
- Aircraft time: 11,312 hours, 9,485 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: MS21919DG12
- Condition: Deteriorated
- Location: Fire Loop
- Part time: 9,995 hours, 12,493 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE LOOP SHIFTED POSITION DUE TO A LOOSE CLAMP AND TOUCHED THE BURNER CAN.  INSTALLED A NEW CLAMP AND MOVED ELEMENT AWAY FROM BURNER CAN.  OPERATED NORMAL.
